# SDR 20010131SG005

- Difficulty date: December 16, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS INOPERATIVE.  SWITCH WAS LEFT ON.  RECHARGED BATTERIES.  SYSTEM OPS NORMAL.  (M)
